Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 262, NWS Tulsa, OK

July 14, 20235 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2023, 8:36 PM CDT for 5 counties in Oklahoma. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2023, 8:36 PM CDT (01:36 UTC)
Expired
Jul 14, 2023, 9:15 PM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, OK, McIntosh County, OK, Muskogee County, OK, Sequoyah County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 73 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 8:37 PM CDTTSTM WND DMG1 Ese Hulbert, OKMeasured 61 mph wind gust with large tree limb down.
Jul 14, 8:37 PM CDTTSTM WND DMG2 N Okay, OKTrees and power line down bewteen Wagoner and Okay. Time is radar estimated.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 4:58 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 837 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
837 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1631 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

491 
WUUS54 KTSA 150136
SVRTSA
OKC021-091-101-135-145-150215-
/O.NEW.KTSA.SV.W.0262.230715T0136Z-230715T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
836 PM CDT Fri Jul 14 2023

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern McIntosh County in southeastern Oklahoma...
  Northwestern Sequoyah County in east central Oklahoma...
  Southeastern Wagoner County in northeastern Oklahoma...
  Cherokee County in east central Oklahoma...
  Muskogee County in east central Oklahoma...

* Until 915 PM CDT.

* At 835 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles northeast of Hulbert to 2 miles southwest of
  Okay to 4 miles south of Haskell, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Muskogee...                       Tahlequah...
  Fort Gibson...                    Haskell...
  Warner...                         Vian...
  Gore...                           Okay...
  Webbers Falls...                  Hulbert...
  Oktaha...                         Braggs...
  Taft...                           Rentiesville...
  Tullahassee...                    Greenleaf State Park...
  Pumpkin Center...                 Cookson...
  Cherokee Landing State Park...    Lake Tenkiller State Park...

This includes Interstate 40 in Oklahoma between mile markers 267 and
297.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3590 9480 3590 9481 3564 9481 3543 9499
      3542 9502 3545 9502 3546 9505 3545 9507
      3541 9509 3535 9541 3581 9575 3587 9539
      3610 9507
TIME...MOT...LOC 0135Z 324DEG 40KT 3600 9510 3582 9535 3576 9569 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
596 
WWUS54 KTSA 150157
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
857 PM CDT Fri Jul 14 2023

OKC091-145-150207-
/O.CAN.KTSA.SV.W.0262.000000T0000Z-230715T0215Z/
McIntosh OK-Wagoner OK-
857 PM CDT Fri Jul 14 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCINTOSH AND
SOUTHEASTERN WAGONER COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern, northeastern and east central Oklahoma. A Severe
Thunderstorm Watch also remains in effect until 200 AM CDT for
southeastern Oklahoma.

LAT...LON 3590 9480 3564 9481 3543 9499 3542 9502
      3545 9502 3546 9505 3541 9509 3537 9531
      3543 9535 3555 9535 3555 9542 3575 9554
      3581 9547 3580 9542 3582 9536 3581 9527
      3586 9523 3590 9528 3596 9527 3610 9507
TIME...MOT...LOC 0157Z 304DEG 41KT 3587 9484 3569 9509 3563 9543 

$$

OKC021-101-135-150215-
/O.CON.KTSA.SV.W.0262.000000T0000Z-230715T0215Z/
Sequoyah OK-Cherokee OK-Muskogee OK-
857 PM CDT Fri Jul 14 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN SEQUOYAH...CHEROKEE AND MUSKOGEE COUNTIES...

At 857 PM CDT, severe thunderstorms were located along a line
extending from 4 miles south of Eldon to 2 miles southeast of Pumpkin
Center to 4 miles northeast of Oktaha, moving southeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Fort Gibson...                    Warner...
Vian...                           Gore...
Webbers Falls...                  Hulbert...
Braggs...                         Eldon...
Greenleaf State Park...           Pumpkin Center...
Cookson...                        Cherokee Landing State Park...
Sequoyah State Park...            Lake Tenkiller State Park...
Keefeton...                       Peggs...
Summit...                         Box...

This includes Interstate 40 in Oklahoma between mile markers 274 and
297.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3590 9480 3564 9481 3543 9499 3542 9502
      3545 9502 3546 9505 3541 9509 3537 9531
      3543 9535 3555 9535 3555 9542 3575 9554
      3581 9547 3580 9542 3582 9536 3581 9527
      3586 9523 3590 9528 3596 9527 3610 9507
TIME...MOT...LOC 0157Z 304DEG 41KT 3587 9484 3569 9509 3563 9543 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:04 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jul 14, 6:04 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
604 PM CDT Fri Jul 14 2023

...New AVIATION...

.SHORT TERM...
(Thru Tonight)
Issued at 138 PM CDT Fri Jul 14 2023

Thunderstorm coverage is increasing across KS along an advancing
outflow reinforced cool front. The airmass across E OK and W AR is
recovering from overnight/morning storms, with decaying outflow
boundary lifting north across the region. Along and south of this
boundary, dewpoints are in the mid to upper 70s and this theta-e
axis extends north and west up toward the KS storms. Skies have
cleared across northern OK and southern KS this afternoon, which
should allow downstream airmass to further destabilize ahead of
the storms. Combine this with gradually increasing deep layer
WNWrly flow aloft and you get the potential for one or more severe
MCSs. All of the CAM guidance in some shape or form show bowing
line segments punching into the forecast area by late this
afternoon and evening. Swaths of severe/damaging wind are in play,
with gusts 70 to 80 mph possible. In addition, a swath of 3 to 5
inch rains fell last night into this morning from near
Bartlesville southeast to Fort Smith. The latest runs of the HRRR
suggest potential for locally heavy rain to fall over this
corridor tonight. PWATs in excess of 2 inches exist over the
region, which will lead to heavy rain rates. Rain totals will
likely be limited by the progressive nature of the system. Based
on the latest data, will consider a flood watch along the
aforementioned heavy rain axis from last night.

Lacy

&&

.LONG TERM...
(Saturday through Friday)
Issued at 138 PM CDT Fri Jul 14 2023

Low storm chances will persist in the east on Saturday and across
the south near the Red River Sunday, but shouldn't be a big deal.
We'll get a break from the heat behind tonight's cool front, with
highs only in the low 90s and lower dewpoints. Another boundary
is expected to stall just to our north and east Sunday into
Monday, so will keep low storm chances near KS/MO borders. The mid
level ridge is expected to build over the region toward midweek.
Followed the lead of the previous shift and maintained higher
dewpoints and lower high temps, using a similar pattern that lead
to the very dangerous heat over the past few days (wet period
followed by ridge/heat). Heat headlines will return next week.

Lacy

&&

.AVIATION...
(00Z TAFS)
Issued at 559 PM CDT Fri Jul 14 2023

The major aviation weather story this evening will be the
advancing squall line moving into northeast OK from KS. This storm
will be capable of widespread strong northerly winds in excess of
30 kts, locally much higher. CIGS will lower to 3-5 kft, locally
as low as 1-2 kft. Heavy rain, lightning, and hail are all
possible with the storm system. This is a stronger than typical
storm for this time of year.

In terms of timing, KBVO will see the storm between 0-2Z, with
KTUL and KRVS from 1-3Z, and the NW AR TAF locations from 2-4Z.
Confidence is lower on whether the storm will reach KMLC or KFSM,
but if it does so it would be after 4Z this evening. Secondary
storms are expected to develop after midnight and may impact any
TAF site with brief heavy rain and lightning. Skies will clear out
Saturday with a breezy north to northwest wind.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  90  69  93 /  80  10  10  10
FSM   74  92  72  96 /  60  20  10  20
MLC   73  89  70  91 /  50  20  20  30
BVO   67  90  66  93 /  80  10  10  10
FYV   69  89  66  93 /  80  20  10  10
BYV   69  89  65  93 /  90  20  10  10
MKO   71  88  68  91 /  70  10  10  20
MIO   69  90  66  93 /  90  10   0   0
F10   70  88  68  90 /  60  10  20  20
HHW   75  91  73  88 /  20  20  20  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday morning for OKZ055>058-061>063-068-
     069-072.

     Heat Advisory until 8 PM CDT this evening for OKZ054>056-059>062-
     064>072-074-076.

AR...Flood Watch through Saturday morning for ARZ001-010-019-020-029.

     Heat Advisory until 8 PM CDT this evening for ARZ019-029.

&&

SHORT TERM...30
LONG TERM....30
AVIATION...06
Hazardous weather outlook, Jul 14, 5:26 PM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
526 PM CDT Fri Jul 14 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
526 PM CDT Fri Jul 14 2023

...Severe Thunderstorm Expected into Tonight...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA....Far Northeast Oklahoma and Northwest Arkansas.
	ONSET...After 6pm.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 6pm.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma into West-central Arkansas.
	ONSET...After 6pm.

DISCUSSION...
A complex of severe thunderstorms will track from southeast Kansas
across far northeast Oklahoma and into northwest Arkansas.  A swath
of 55 to 65 mph winds will occur with these storms.  A few locations
will likely see gusts near 75 mph.  As winds aloft increase this
evening and tonight there will be the potential for some rotation
along the line.

Other storms will are also occurring in southern Kansas and will
soon be moving into eastern Oklahoma.  These storm will also
produce severe weather with the stronger storms producing gusts of
60 to 70 mph and isolated quarter size hail.

Both areas of storms will move southeast and south across
eastern Oklahoma and northwest Arkansas into tonight.  Very heavy
rainfall will occur with the stronger storms and there is a
risk of flash flooding, especially in areas that received heavy rain
last night and this morning.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY and Sunday...Thunderstorm Potential.
MONDAY through Thursday...Dangerous Heat Potential.

EXTENDED DISCUSSION...
The chance for thunderstorms will drop off going into
the weekend and next week as the heat builds again
in the area.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Jul 14, 2:57 PM CDT, 5 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
257 PM CDT Fri Jul 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     Tstm Wnd Dmg     2 SE Oologah            36.43N 95.68W
07/14/2023                   Rogers             OK   Public

            6 inch diameter treen down on top of a truck
            on the south end of Oologah Lake. Estimated
            winds of 60 mph. Time is radar estimated.
            Report relayed via social media.

&&
Local storm report, Jul 14, 7:16 PM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
716 PM CDT Fri Jul 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     Tstm Wnd Dmg     Welch                   36.87N 95.10W
07/14/2023                   Craig              OK   Storm Chaser

            Power pole snapped at Hwy 59 and S530 Road
            east of Welch. Time is radar estimated.
            Report relayed via social media.

&&
Special weather statement, Jul 14, 8:12 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
812 PM CDT Fri Jul 14 2023

OKZ060-064-066-150145-
Tulsa OK-Okmulgee OK-Creek OK-
812 PM CDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of central Creek,
northwestern Okmulgee and southwestern Tulsa Counties through 845 PM
CDT...

At 812 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
west of Kellyville, moving southeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Sapulpa...                        Jenks...
Glenpool...                       Kiefer...
Beggs...                          Mounds...
Kellyville...                     Slick...
Liberty...

This includes Interstate 44 between mile markers 193 and 217.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Oklahoma.

&&

LAT...LON 3607 9658 3609 9605 3578 9593 3570 9621
TIME...MOT...LOC 0112Z 298DEG 32KT 3596 9631

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 14, 8:25 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
825 PM CDT Fri Jul 14 2023

ARZ001-010-011-OKZ062-063-068-069-150200-
Madison AR-Benton AR-Washington AR-Adair OK-Cherokee OK-Delaware OK-
Mayes OK-
825 PM CDT Fri Jul 14 2023

...Strong thunderstorms will impact portions of southern Benton,
northwestern Madison, northern Washington, southern Delaware,
southeastern Mayes, northern Adair and northeastern Cherokee Counties
through 900 PM CDT...

At 825 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Rose to 3 miles northwest of
Clifty. Movement was south at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Tahlequah...                      Siloam Springs...
Huntsville...                     Lowell...
Farmington...                     Prairie Grove...
Gentry...                         Elkins...
Tontitown...                      West Fork...
Lincoln...                        Cave Springs...
Decatur...                        Westville...
Salina...                         Greenland...

This includes Interstate 49 between mile markers 55 and 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3589 9500 3600 9360 3636 9404 3630 9515
TIME...MOT...LOC 0125Z 337DEG 29KT 3616 9500 3629 9383

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 14, 8:28 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
828 PM CDT Fri Jul 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Tstm Wnd Dmg     4 SE Catoosa            36.15N 95.69W
07/14/2023                   Wagoner            OK   Emergency Mngr

            Trees on the road at 21st and 273rd.

0805 PM     Tstm Wnd Dmg     Jenks                   36.02N 95.97W
07/14/2023                   Tulsa              OK   Amateur Radio

            Two large trees down in Jenks blocking both
            lanes of S Florence at 116th St.

0828 PM     Tstm Wnd Dmg     1 W Eureka Springs      36.40N 93.76W
07/14/2023                   Carroll            AR   Public

            Report of tree limbs down.

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:10 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Washington50 min
Jul 14, 7:19 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa41 min
Jul 14, 7:23 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMayes, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more52 min
Jul 14, 7:30 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa45 min
Jul 14, 7:50 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes40 min
Jul 14, 8:00 PM CDTAreal Flood AdvisoryTSACraig, Creek, Mayes, Nowata, Osage, Rogers and 3 more3 hr
Jul 14, 8:00 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more45 min
Jul 14, 8:12 PM CDTSpecial Weather StatementTSACreek33 min
Jul 14, 8:25 PM CDTSpecial Weather StatementTSACherokee35 min
Jul 14, 8:36 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, Mayes, Wagoner3 hr
Jul 14, 8:49 PM CDTSpecial Weather StatementTSAAdair26 min
Jul 14, 9:03 PM CDTSpecial Weather StatementTSAMcIntosh27 min
Jul 14, 9:07 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah38 min
Jul 14, 9:23 PM CDTSpecial Weather StatementTSAHaskell37 min
Jul 14, 9:30 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Sequoyah3 hr
Jul 14, 9:33 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah42 min
Jul 14, 10:04 PM CDTSpecial Weather StatementTSALeFlore26 min
Jul 14, 10:07 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
Jul 14, 10:20 PM CDTSpecial Weather StatementTSAOsage25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.